| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their monitor would unexpectedly turn off when bumped.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified reported issue.Stryker determined the battery pins were loose and this was the cause of the reported issue.Replaced the rear case of device, which includes battery pins to resolve issue.After completing other unrelated repairs, the device was returned to the customer for use.